# SDR COEA2014061901923

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,126 hours, 39,184 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Torque Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B, A

## Discrepancy

DURING CLIMB OUT,  NR 1 TORQUE INDICATOR JUMPED TO 120%.  DECLARED AN EMERGENCY  & PERFORMED AN ENGINE SHUTDOWN.  RETURNED TO DEPARTURE & LANDED  SAFELY.  AFTER TROUBLESHOOTING,  DETERMINED THE CAUSE TO BE AN EXPOSED OR BROKEN WIRE ON CONNECTOR 417VC WIRE D.  REMOVED EXPOSED SECTION OF WIRE, PINED & INSTALLED. ALSO REPLACED CONNECTOR 417VC.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
